Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Graves' disease, have severe trembling, sporadic BP. Stopped methimazole, thyroid medicines. What can be done?<br><br>

I have graves disease and was recently changed from PTU to methimazole. Five days in I woke up with tingling in both feet and hands as well as my face. I am also having trouble with tremors and shaking. The doctor feels that I may be reacting to the methimazole and advised me to stop taking it. They want me to be off of all thyroid meds till Monday. I was given .25 xanax to assist with the symptoms while the medicine empties my system but I keep waking up shaking uncontrollably. My BP is sporadic. 117/93 124/105, 134/93 within a short time. Should I try to wait this out or seek Emergency care?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Welcome on HMC

For graves disease, sporadic BP should try alternative treatment specially cupping therapy. Sure you will get fruitful results.

Best regards
Dr Izhar
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor